# SDR FDEA201911032844

- Difficulty date: November 3, 2019
- Submitted: November 19, 2019
- Operation: Air carrier
- Aircraft: N606FE
- Make and model: Doug MD-11F
- Aircraft serial: 48602
- Aircraft time: 82,266 hours, 19,966 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Structure
- Part number: ARC70081
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING Ï¿½ TRAILING EDGE LOWER SURFACE SILL AT XORS 420 FOUND CRACK.  CRACKED SILL REMOVED AS PER SRM 51-34-01-0G AND FABRICATED SILL PER DOUGLAS   DRAWING ARC7008 REVISION C. INSTALLED FEBRICATED SILL AT LEFT WING TRAILING EDGE   LOWER SURFACE  AT XORS 420 AS PER SRM 51-34-01-0G. REPAIR CLASSIFIED AS MAJOR PER   GMM 6-2-100.
